# SDR NSVA2010202

- Difficulty date: October 30, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 41,017 hours, 44,814 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A REPOSITION FLIGHT RETURNED TO FIELD DUE TO BLEED AIR FAULT LIGHT AND DUCT OVER TEMP LIGHT ILLUMINATED.  OPEN
